# SDR C2XA06IA072

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 8,324 hours, 4,424 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03533653
- Condition: Inoperative
- Location: Galley
- Part time: 6,119 hours, 4,728 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2701, THE CREW REPORTED A BURNING SMELL COMING FROM THE RIGHT COFFEEPOT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE COFFEEMAKER ON MEL 25-60-02 CONTROL NUMBER 100049, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 05/12/06, IAH MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND COFFEEMAKER, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
